# SDR ASAA2016071917430

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,525 hours, 2,756 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION IN SCRATCH PAD.  ACFT GROUNDED.  PERFORMED OPS TEST ON FMC SYSTEM IAW MM TASK 34-61-00-710-801. OPS NORMAL. NO HISTORY IN 30 DAYS.
